Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Why am I having body and abdominal pain after taking primolut N tablets ?

hello sir, i m 27, my cycle is delay by10 days, today i went to hospital, my urine pregnency test is negative,my doctor gives me tablet named primoult-N , dosage are 1-1-1 for 3 days.and he told that after 5 days my cycle might be come. but after taking this tablet my body is paining and i have abdominal pain also. please tell me what is happening in my body? i m very scared, please help.
Asked On : Mon, 6 Jun 2011
Answers:  2 Views:  673
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Primolut N will delay the periods. Body pain is not usually reported with this medicine. It may be because your periods may be coming soon due to hormonal changes. Wait for 2-3 days.
Answered: Mon, 6 Jun 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Welcome to health care magic
     There is nothing to get scared ,as your doctor has prescribed right medicine for your delayed periods. post treatment body & abdominal pains are due to side effects of drug & will disappear soon..
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor